# SDR USAASB06117

- Difficulty date: November 26, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N503UW
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Part serial: 02075R1953
- Condition: Leaking
- Location: Cockpit
- Part time: 10,293 hours, 8,141 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT FLT 1902 - ON CLIMBOUT FROM CLT, AT 15,000 FEET, CREW REPORTED AN EXTREMELY LOUD SQUEAL FROM THE CAPTAIN'S L1 WINDSHIELD.  PRESSING ON THE LEFT MIDDLE SIDE OF WINDSHIELD WOULD CHANGE THE PITCH OF THE SQUEAL.  NOISE WAS BAD ENOUGH TO IMPAIR COMMUNICATION.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE UPPER LEFT CORNER OF THE L1 WINDSHIELD LEAKING.  RESEALED UPPER LEFT CORNER OF WINDSHIELD AS REQUIRED.  PRESSURIZED AIRCRAFT TO 4 TO 5 PRESSURE DIFFERENTIAL.  NO LEAKS NOTED.
